# SDR HEEA077005

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 12,101 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 222366652003
- Part serial: NA
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS ON FITTING CORRODED. REPLACED WITH SERVICEABLE PART.
